# SDR AALA202112302759

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 16,803 hours, 1,957 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Broken
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR LATCH BROKEN. REPLACED DOOR LATCH WITH NEW, OPS CHECK GOOD.
